# SDR CALA2014102992626

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 63,117 hours, 7,384 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 38 SEAT ABC EEL INOPERATIVE.  SECURED LOOSE CONNECTOR, OPERATIONS NORMAL.
